Epzicom Side Effects
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of Minnesota, School of MedicineFatigue is not that common with Epzicom compared to other drugs and is common in general population so hard to pin down if Epzicom is primary cause. Switch to alterantive drug (ie Truvada or raltegravir) with observation for several months to track... Read more »
Rocky Mountain CARESHello and thanks for posting.To my best knowledge, nose bleeds are not associated with the medications in Epzicom. There is a wide range of possible causes of nose bleeds; the most common is dry nasal mucosa or dehydration. From a medical... Read more »
University of Minnesota, School of MedicineDevelopment of a white coating of the tongue after starting Epzicom/Tivicay (dolutegravir) is not a commonly reported direct side effect if those drugs. Immune reconstitution, effects of other drugs (ie antibiotics), diet, some HIV conditions (such... Read more »
University of Minnesota, School of MedicineEpzicom usually compares favorably to Truvada when it comes to fat loss from face and risk (low but present) for peripheral neuropathy. So though the Epzicom may be a factor in the facial fat loss and leg complaints I am not confident that a switch... Read more »
Connect With Others
Posted by Keoki, 1 ReplyAnybody out there on Intellence and Epzicom? I'm new to Epzicom. I had to stop Truvada, because of kidney function issues. I'm having a bit of a hard time adjusting to the Epzicom...nausea, lethargy, and just not "feeling right." Any information... Read more »
Posted by Anonymous, 1 ReplyHi.
I have just been diagnosed with a CD4 count of 11, and a viral load of 820,000.
I may start teatment with Epzicom + Reyataz and I wanted to know if anybody else had started with this regimen, or is currently on it, and what they thought of it?
Thank... Read more »
Posted by Anonymous, 3 RepliesI'm starting in a study, and I just got my meds today. I'll be on Reyataz boosted with Norvir, and either Epzicom or Truvada (I won't know which).
Does anyone know if there are any advantages to taking these meds in the morning as opposed to the... Read more »
Posted by Survivor, 2 RepliesDavid, I read your Email and brought the PDF forward. Dr. Ben was very watchful when I initially got started and had follow up calls to me regarding any problems if in deed I was blinded on the Abacavir. Either I am on it and am fine or I am not... Read more »
Guides for People With HIV